- -

The diamond partial order in rings

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

The diamond partial order in rings

Mostrar el registro completo del ítem

Lebtahi Ep-Kadi-Hahifi, L.; Patricio, P.; Thome, N. (2014). The diamond partial order in rings. Linear and Multilinear Algebra. 62(3):386-395. doi:10.1080/03081087.2013.779272

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/60194

Ficheros en el ítem

Metadatos del ítem

Título: The diamond partial order in rings
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
In this paper we introduce a new partial order on a ring, namely the diamond partial order. This order is an extension of a partial order defined in a matrix setting in [J.K. Baksalary and J. Hauke, A further algebraic ...[+]
Palabras clave: Star partial order , Minus partial order , Sharp partial order , Ring , Principal ideal
Derechos de uso: Reserva de todos los derechos
Fuente:
Linear and Multilinear Algebra. (issn: 0308-1087 ) (eissn: 1563-5139 )
DOI: 10.1080/03081087.2013.779272
Editorial:
Taylor & Francis: STM, Behavioural Science and Public Health Titles
Versión del editor: http://dx.doi.org/10.1080/03081087.2013.779272
Descripción: This is an author's accepted manuscript of an article published in " Linear and Multilinear Algebra"; Volume 62, Issue 3, 2014; copyright Taylor & Francis; available online at: http://dx.doi.org/10.1080/03081087.2013.779272
Agradecimientos:
The first and third authors have been partially supported by Ministry of Education of Spain, grant DGI MTM2010-18228 and the third one by Universidad Nacional de La Pampa, Facultad de Ingenieria (grant Resol. No 049/11). ...[+]
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem